MathSciNet Relay Station
MathSciNet bibliographic data
MR1277334 57M25 (05C10 57M15)
Taniyama, Kouki Link homotopy invariants of graphs in ${\bf R}^3$. Rev. Mat. Univ. Complut. Madrid 7 (1994), no. 1, 129–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement